# SDR CA981022004

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3340 · Exterior Lighting
- Part: Clamp
- Part number: 3116361
- Condition: Cracked
- Location: Strobe
- Component: Grimes, 369H90062123
- Stage of operation: HO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE HOVER, TAIL STROBE LIGHT CLAMP BROKE OFF AT THE ATTACHMENT TABS. POSSIBLE OVERTORQUE OF THE ATTACHMENT SCREW.
